# SDR GTIA030729

- Difficulty date: September 10, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AND TOOL MARKS ON LE PANEL NR 1117C LEFT WING.  TWO BLENDED AREAS FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR DOUBLER.  INSTALLED DOUBLER.  (M)
